# SDR AALA202507216782

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 67,205 hours, 39,710 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR DAMPER REQ NITROGEN SERVICE AND RELEASE LEVER ENGAGED. MAINTENANCE SERVICED AND SAFTIED R2 DOOR DAMPER ENGAGED RELEASE LEVER IAW AMM 52-10-00.
